Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking Tamiflu for flu. Having urinary incontinence after a bladder procedure. Infection?

My brother was diagnosed with the flu and is currently taking tamiflu . He has a fever (about 101)and is cold to the touch. He is demonstrating total incontinence (he had a bladder procedure on Friday). Should we be concerned with the incontinence? Could this be a bladder or urinary tract infection? Kind of scary right now.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Depending on what kind of procedure, we could be able to decide. Although not of any serious concern, it is best you consult a urologist for the same.

It could take sometime for your brother to regain control over his bladder after the procedure. Do not worry, as long as the urine is draining, it should be of no immediate concern.

Also depending on the time of surgery, for which he would have been administered anesthesia, it takes some time for the anesthesia to wear out. In such cases it is best to place the patient on a catheter for at least 1-2 days after surgery.

I hope I have succeeded in answering your questions, you could write back to me anytime for further clarifications.

Best wishes.
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor